BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Mathematical Journal >
2007 >
Volume 33, Number 2-3 >

Please use this identifier to cite or link to this item:

Title: Existence of Solutions for a Class of Quasi-Linear Singular Integro-Differential Equations
Authors: Hassan, A. A. M.
Amer, S. M.
Keywords: Quasi-Linear Singular Integro-Differential Equations
Schauder’s Fixed Point Theorem
Sobolev Space
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Mathematical Journal, Vol. 33, No 2-3, (2007), 253p-266p
Abstract: An existence theorem is proved for a class of quasi-linear singular integro-differential equations with Cauchy kernel.
Description: 2000 Mathematics Subject Classification: 45F15, 45G10, 46B38.
ISSN: 1310-6600
Appears in Collections:Volume 33, Number 2-3

Files in This Item:

File Description SizeFormat
2007-253-266.pdf435.64 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License